# SDR UPS03241154

- Difficulty date: August 12, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 63,770 hours, 48,317 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT BS 740 FITTING CRACKED BEYOND LIMITS.  LT BS 740 FITTING REPLACED IAW UPS EO B727-5310-7477-C.
